American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34Mxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. V. Pereskokov. Asymptotics of the spectrum of the hydrogen atom in a magnetic field near the lower boundaries of spectral clusters. Trans. Moscow Math. Soc. 73 (2012) 221-262.
Abstract, references, and article information
View Article: PDF

[2] David Marín. Rigidity of certain holomorphic foliations. Proc. Amer. Math. Soc. 134 (2006) 3595-3603. MR 2240672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert S. Maier. A generalization of Euler's hypergeometric transformation. Trans. Amer. Math. Soc. 358 (2006) 39-57. MR 2171222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yu. Ilyashenko. Centennial History of Hilbert's 16th Problem. Bull. Amer. Math. Soc. 39 (2002) 301-354. MR 1898209.
Abstract, references, and article information
View Article: PDF

[5] W. R. Oudshoorn and M. van der Put. Lie symmetries and differential Galois groups of linear equations. Math. Comp. 71 (2002) 349-361. MR 1863006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1